# SDR HEEA073674

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,529 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Part number: 5205160006
- Part serial: 1564
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAV FLAG WILL NOT PULL. IN SHOP FOR REPAIR.
